Publicacions matemàtiques

Publicacions matemàtiques Encontrados 10 registros  La búsqueda tardó 0.00 segundos. 
1.
62 p, 697.5 KB The linear nature of pseudowords / Almeida, Jorge (Universidade do Porto. Departamento de Matemática) ; Costa, Alfredo (University of Coimbra) ; Costa, José Carlos (Universidade do Minho (Braga, Portugal). Departamento de Matemática e Aplicaçoes) ; Zeitoun, Marc (Université de Bordeaux)
Given a pseudoword over suitable pseudovarieties, we associate to it alabeled linear order determined by the factorizations of the pseudoword. We show that, in the case of the pseudovariety of aperiodic finite semigroups, the pseudoword can be recovered from the labeled linear order.
2019 - 10.5565/PUBLMAT6321901
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 361-422 (Articles)  
2.
22 p, 386.3 KB Five solved problems on radicals of ore extensions / Greenfeld, Be'eri (Bar Ilan University (Israel). Department of Mathematics) ; Smoktunowicz, Agata (University of Edinburgh. School of Mathematics) ; Ziembowski, Michal (Warsaw University of Technology (Polònia). Faculty of Mathematics and Information Science)
We answer several open questions and establish new results concerningdierential and skew polynomial ring extensions, with emphasis on radicals. In particular, we prove the following results. If R is prime radical and δ is a derivation of R, then the dierential polynomial ring R[X; δ] is locally nilpotent. [...]
2019 - 10.5565/PUBLMAT6321902
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 423-444 (Articles)  
3.
45 p, 544.4 KB Some new examples of simple p-local compact groups / González, Álex ; Lozano Bagén, Toni (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ruiz Cirera, Albert (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we present new examples of simple p-local compact groupsfor all odd primes. We also develop the necessary tools to show saturation, simpleness, and the non-realizability as p-compact groups or compact Lie groups, which can be applied in a more general framework.
2019 - 10.5565/PUBLMAT6321903
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 445-489 (Articles)  
4.
29 p, 479.8 KB Rectifiability of measures and the βp coefficients / Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In some former works of Azzam and Tolsa it was shown that n-rectifiabilitycan be characterized in terms of a square function involving the David-Semmes β2 coecients. In the present paper we construct some counterexamples which show that a similar characterization does not hold for the βp coefficients with p = 2. [...]
2019 - 10.5565/PUBLMAT6321904
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 491-519 (Articles)  
5.
80 p, 693.8 KB Pavage de Voronoï associé au groupe de Cremona / Lonjou, Anne (Universität Basel. Departement Mathematik und Informatik)
The action of the Cremona group of rank 2 on an infinite dimensionalhyperbolic space is the main recent tool to study the Cremona group. Following the analogy with the action of PSL(2; Z) on the Poincare half-plane, we exhibit a fundamental domain for this action by considering a Voronoi tessellation. [...]
2019 - 10.5565/PUBLMAT6321905
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 521-599 (Articles)  
6.
61 p, 630.2 KB Bandlimited approximations and estimates for the Riemann zeta-function / Carneiro, Emanuel (The Abdus Salam International Centre for Theoretical Physics (Trieste, Itàlia)) ; Chirre, Andrés (Instituto Nacional de Matemática Pura e Aplicada (Rio de Janeiro, Brasil)) ; Milinovich, Micah B. (University of Mississippi. Department of Mathematics)
In this paper we provide explicit upper and lower bounds for the argument of the Riemann zeta-function and its antiderivatives in the critical strip under the assumption of the Riemann hypothesis. This extends the previously known bounds for these quantities on the critical line (and sharpens the error terms in such estimates). [...]
2019 - 10.5565/PUBLMAT6321906
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 601-661 (Articles)  
7.
15 p, 584.1 KB Characterization of Sobolev-Slobodeckij spaces using geometric curvature energies / Dabrowski, Damian (University of Warsaw. Faculty of Mathematics, Informatics, and Mechanics)
We give a new characterization of Sobolev–Slobodeckij spaces W1+s,pfor n/p < 1+s, where n is the dimension of the domain. To achieve this we introduce a family of curvature energies inspired by the classical concept of integral Menger curvature. [...]
2019 - 10.5565/PUBLMAT6321907
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 663-677 (Articles)  
8.
35 p, 488.5 KB The boundedness of multilinear Calderón-Zygmund operators on weighted and variable Hardy spaces / Cruz-Uribe, David (University of Alabama. Department of Mathematics) ; OFS ; Moen, Kabe (University of Alabama. Department of Mathematics) ; Van Nguyen, Hanh (University of Alabama. Department of Mathematics)
We establish the boundedness of the multilinear Calderon{Zygmund operators from a product of weighted Hardy spaces into a weighted Hardy or Lebesgue space. Our results generalize to the weighted setting results obtained by Grafakos and Kalton [18] and recent work by the third author, Grafakos, Nakamura, and Sawano [20]. [...]
2019 - 10.5565/PUBLMAT6321908
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 679-713 (Articles)  
9.
11 p, 341.4 KB An interpolation property of locally Stein sets / Vâjâitu, Viorel (Université des Sciences et Technologies de Lille 1. Laboratoire Paul Painlevé)
We prove that, if D is a normal open subset of a Stein space X of puredimension such that D is locally Stein at every point of ∂D n Xsg, then, for every holomorphic vector bundle E over D and every discrete subset Ʌ of D \ Xsg whose set of accumulation points lies in ∂D \ Xsg, there is a holomorphic section of E over D with prescribed values on Ʌ. [...]
2019 - 10.5565/PUBLMAT6321909
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 715-725 (Articles)  
10.
41 p, 668.2 KB Overconvergent quaternionic forms and anticyclotomic p-adic L-functions / Kim, Chan-Ho (KIAS (Seül, Corea del Sud). School of Mathematics)
We reinterpret the explicit construction of Gross points given by Chida-Hsieh as a non-Archimedian analogue of the standard geodesic cycle (i∞)-(0) on the Poincaré upper half plane. This analogy allows us to consider certain distributions, which can be regarded as anticyclotomic p-adic L-functions for modular forms of non-critical slope following the overconvergent strategy à la Stevens. [...]
2019 - 10.5565/PUBLMAT6321910
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 727-767 (Articles)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.